Yıl 2018, Cilt , Sayı 22, Sayfalar 73 - 81 2018-03-26

Space Time Fractional Telegraph Equation and its Application by Using Adomian Decomposition Method

Manzoor Ahmad [1] , Altaf Ahmad Bhat [2] , Renu Jain [3]

37 68

The telegraph equations are a pair of linear differential equations which describe the voltage and current on an electrical transmission line with distance and time. In this paper the authors give a brief overview of fractional calculus and extend its application to space-time fractional telegraph equation by using Adomian decomposition method. The time- space derivates are considered as Caputo fractional derivate. The solutions are obtained in the series form. 

Adomian decomposition method, time-space fractional telegraph equation
  • [1] A. A. Kilbas, H. M. Srivastava & J. J. Trujillo, (2006), Theory and Applications of Fractional Differential Equations: Elsevier, Amsterdam, The Netherlands.
  • [2] W. Tomasi, (2004), Electronic Communication Systems, Prentice Hall, New Jersey.
  • [3] R. C. Cascaval, E. C. Eckstein, L. Frota & J. A. Goldstein , (2002), Fractional Telegraph Equations: J Math. Anal. Appl., 276, 145-159.
  • [4] E. Orsingher & L. Beghin, (2004), Time Fractional Telegraph Equation and Telegraph Process with Brownian Time: Prob. Theory Relat. Fields, 128, 141-160.
  • [5] J. Chen, F. Liu & V. Anh, (2008), Analytical Solution for the Time-Fractional Telegraph Equation by the method of Separating Variables: J. Math. Anal. Appl., 338, 1364-1377.
  • [6] S. Momani, (2005), Analytic and Approximate solutions of the space and time fractional telegraph equations: Appl. Math. Comput., 170, 1126-1134.
  • [7] G. Adomian, (1986), Non-linear Stochastic Operator Equations: Academic Press, San Diego.
  • [8] G. Adomian, (1994), Solving Frontier Problems of Physics: The Decomposition Method: Kluwer Acad. Pub., Boston.
  • [9] G. Adomian, (1988), A Review of the Decomposition Method in Applied Mathematics: J. Math. Anal. Appl. 135, 501-544.
  • [10] A. M. Wazwaz, (2008), A Study on Linear and Nonlinear Schrodinger equations by the Variational Iteration method: Chaos, Solitons and Fractals 37, 1136-1142.
  • [11] X. G. Luo, (2005), A two step Adomian decomposition method: Appl. Math Comput. 170(1), 570-583.
  • [12] B. Q. Zhang, X. G. Luo and Q. B. Wu, (2006), The restrictions and improvement of the Adomian decomposition method: Appl. Math. Comput. 177, 99-104.
  • [13] M. Caputo, (1969), Elasticita e Dissipazione: Zanichelli, Bologa, Italy.
  • [14] H. Weyl, (1917), Vierteljahrsschr. d. Naturf. Ges.; Zurich, 62, 296–302.
  • [15] E. A. Ibijola, B.J. Adegboyegun and O.Y. Halid, (2008), On Adomian decomposition method (ADM) for numerical solutions of ordinary differential equations: Advances in Natural and Applied Sciences, 3(3) 165-169.
  • [16] A. Atangana, (2015), On the stability and convergence of the time-fractional variable order telegraph equation: Journal of Computational Physics 293, 104-114.
  • [17] M. A. E. Herzallah, (2010), On abstract fractional telegraph equation: J. Comput. Nonlinear Dyn. 5, 5pp.
  • [18] P. Zjaung, F. Liv, (2006), Implicit difference approximation for the time fractional diffusion equation: J. Appl. Math Comput., 22, 87-99.
  • [19] M. Azreg-Ainov, (2009), A developed new algorithm for evaluating Adomian polynomials: CMES, 42(1) 1-18.
  • [20] E. Babolian, A. R. Vahidi and G. H. Asadi Cordshooli, (2005), Solving differential equations by decomposition method: Applied Mathematics and Computation, 167, 1150-115
Birincil Dil en
Konular Mühendislik ve Temel Bilimler
Dergi Bölümü Araştırma Makalesi
Yazarlar

Yazar: Manzoor Ahmad

Yazar: Altaf Ahmad Bhat

Yazar: Renu Jain

Bibtex @araştırma makalesi { jnt422471, journal = {Journal of New Theory}, issn = {}, eissn = {2149-1402}, address = {Gaziosmanpaşa Üniversitesi}, year = {2018}, volume = {}, pages = {73 - 81}, doi = {}, title = {Space Time Fractional Telegraph Equation and its Application by Using Adomian Decomposition Method}, key = {cite}, author = {Jain, Renu and Ahmad, Manzoor and Bhat, Altaf Ahmad} }
APA Ahmad, M , Bhat, A , Jain, R . (2018). Space Time Fractional Telegraph Equation and its Application by Using Adomian Decomposition Method. Journal of New Theory, (22), 73-81. Retrieved from http://dergipark.gov.tr/jnt/issue/36299/422471
MLA Ahmad, M , Bhat, A , Jain, R . "Space Time Fractional Telegraph Equation and its Application by Using Adomian Decomposition Method". Journal of New Theory (2018): 73-81 <http://dergipark.gov.tr/jnt/issue/36299/422471>
Chicago Ahmad, M , Bhat, A , Jain, R . "Space Time Fractional Telegraph Equation and its Application by Using Adomian Decomposition Method". Journal of New Theory (2018): 73-81
RIS TY - JOUR T1 - Space Time Fractional Telegraph Equation and its Application by Using Adomian Decomposition Method AU - Manzoor Ahmad , Altaf Ahmad Bhat , Renu Jain Y1 - 2018 PY - 2018 N1 - DO - T2 - Journal of New Theory JF - Journal JO - JOR SP - 73 EP - 81 VL - IS - 22 SN - -2149-1402 M3 - UR - Y2 - 2018 ER -
EndNote %0 Journal of New Theory Space Time Fractional Telegraph Equation and its Application by Using Adomian Decomposition Method %A Manzoor Ahmad , Altaf Ahmad Bhat , Renu Jain %T Space Time Fractional Telegraph Equation and its Application by Using Adomian Decomposition Method %D 2018 %J Journal of New Theory %P -2149-1402 %V %N 22 %R %U
ISNAD Ahmad, Manzoor , Bhat, Altaf Ahmad , Jain, Renu . "Space Time Fractional Telegraph Equation and its Application by Using Adomian Decomposition Method". Journal of New Theory / 22 (Mart 2018): 73-81.